MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned for evaluation, and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Date of event: unknown procedure performed: robotic prostate.Event description: information provided by [account rep] via phone call on (b)(6) 2026: during a prostate surgery the sheath split inside the patient leading to leaked pneumoperitoneum.Information provided by [applied medical team member] via teams message on 09mar2026: hi [name]! an applied account rep, [name], has heard that there is a complaint regarding a cngl2 device at [user facility].I was wondering if you have any information regarding this event? [name]: i do not have any information regarding this event.I have been trying to follow up with the account regarding this, however i have not heard anything back information provided by [applied medical team member] via email on 25mar2026: the lot number is unknown as the device was not saved.The event date cannot be confirmed and it happened a few weeks ago.The procedure is a robotic prostate.A new gelpoint was opened and replaced the alexis to complete the procedure.The robotic trocar/camera and 10mm gelpoint sleeve were used along with the cngl2.The sheath separated from the outer ring.No instruments were used with the alexis during placement.There are no damages to the gelseal cap.There was no patient injury.Intervention: a new gelpoint was opened and replaced the alexis patient status: no clinical impact.The patient is fine.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24737394
Report Number2027111-2026-00466
Device Sequence Number13309748
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM GELPOINT SLEEVE; ROBOTIC TROCAR/CAMERA
Patient SexUnknown